Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 62, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Aug 14, 2014, 2:42 AM PDT. It took effect at Aug 14, 2014, 9:00 PM PDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2014, 2:42 AM PDT (09:42 UTC)
- In effect from
- Aug 14, 2014, 9:00 PM PDT
- Expired
- Aug 16, 2014, 1:12 AM PDT
- In force
- 28 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
432 WHUS76 KEKA 140942 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PDT THU AUG 14 2014 PZZ475-141745- /O.NEW.KEKA.SC.Y.0062.140814T2200Z-140816T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND EVENING...THEN AGAIN FRIDAY AFTERNOON AND EVENING. * WAVES...W 3 FT AT 16 SECONDS AND NORTHERLY WAVES BUILDING TO 6 FT AT 7 SECONDS THIS AFTERNOON WITH INCREASING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
729 WHUS76 KEKA 141532 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PDT THU AUG 14 2014 PZZ475-142345- /O.CON.KEKA.SC.Y.0062.140814T2200Z-140816T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND EVENING...THEN AGAIN FRIDAY AFTERNOON AND EVENING. * WAVES...W 3 FT AT 16 SECONDS AND NORTHERLY WAVES BUILDING TO 6 FT AT 7 SECONDS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
541 WHUS76 KEKA 142132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT THU AUG 14 2014 PZZ475-150545- /O.EXT.KEKA.SC.Y.0062.140815T0400Z-140816T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SATURDAY... * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT THIS TONIGHT...THEN AGAIN FRIDAY AFTERNOON AND EVENING. * WAVES...W 3 FT AT 16 SECONDS AND NORTHERLY WAVES BUILDING TO 6 FT AT 7 SECONDS THIS EVENING AN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
098 WHUS76 KEKA 150350 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 PM PDT THU AUG 14 2014 PZZ475-151200- /O.CON.KEKA.SC.Y.0062.140815T0400Z-140816T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 PM PDT THU AUG 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS...NORTHERLY INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT TONIGHT...THEN AGAIN FRIDAY AFTERNOON AND EVENING. * WAVES...W 3 FT AT 16 SECONDS AND NORTHERLY WAVES BUILDING TO 7 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
035 WHUS76 KEKA 150919 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 219 AM PDT FRI AUG 15 2014 PZZ475-151730- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-140817T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 219 AM PDT FRI AUG 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND EVENING. * WAVES...W 3 FT AT 16 SECONDS AND STEEP NORTHERLY WAVES OF 7 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
124 WHUS76 KEKA 151531 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 831 AM PDT FRI AUG 15 2014 PZZ475-152330- /O.CON.KEKA.SC.Y.0062.000000T0000Z-140817T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 831 AM PDT FRI AUG 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND EVENING. * WAVES...W 3 FT AT 16 SECONDS AND STEEP NORTHERLY WAVES OF 4 TO 6 FT AT 5 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
047 WHUS76 KEKA 151535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT FRI AUG 15 2014 PZZ475-152345- /O.CON.KEKA.SC.Y.0062.000000T0000Z-140817T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PDT FRI AUG 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND EVENING. * WAVES...W 3 FT AT 16 SECONDS AND STEEP NORTHERLY WAVES OF 4 TO 6 FT BUILDING TO 7 FT THIS AFTERNOON AT 5 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
672 WHUS76 KEKA 152136 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PDT FRI AUG 15 2014 PZZ475-160545- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-140819T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PDT FRI AUG 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND EVENING. * WAVES...W 3 FT AT 16 SECONDS AND STEEP NORTHERLY WAVES OF 4 TO 6 FT BUILDING TO 7 FT THIS EVENING AT 5 TO 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
230 WHUS76 KEKA 160341 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 PM PDT FRI AUG 15 2014 PZZ475-161145- /O.CON.KEKA.SC.Y.0062.000000T0000Z-140819T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 PM PDT FRI AUG 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND EVENING. * WAVES...W 3 FT AT 14 SECONDS AND STEEP NORTHERLY WAVES OF 4 TO 6 FT BUILDING TO 7 FT TONIGHT AT 5 TO 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
182 WHUS76 KEKA 160812 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 112 AM PDT SAT AUG 16 2014 PZZ475-160915- /O.CAN.KEKA.SC.Y.0062.000000T0000Z-140819T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 112 AM PDT SAT AUG 16 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT CONDITIONS HAVE ONLY WEAKLY DEVELOPED AND IN A VERY LIMITED AREA OVER THE LAST COUPLE OF DAYS. CONDITIONS ARE EXPECTED TO BE A TOUCH LESS TODAY AS AN UPPER TROUGH BREAKS UP THE SURFACE PRESSURE GRADIENT AND CAUSES WEAKENING WINDS AND SEAS. CONDITIONS ARE EXPECTED TO BUILD AGAIN SUNDAY INTO MONDAY. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 3:03 PM PDT, 11 hours 39 minutes earlier.
Area forecast discussion, Aug 13, 3:03 PM PDT, 11 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 303 PM PDT WED AUG 13 2014 .SYNOPSIS...AN UPPER LEVEL LOW CURRENTLY MOVING ONSHORE WILL BRING ISOLATED RAIN SHOWERS AND THUNDERSTORMS...MAINLY OVER THE MOUNTAINS OF DEL NORTE COUNTY AND THE TRINITY ALPS...THROUGH EARLY THIS EVENING. A RETURN TO MORE SEASONAL TEMPERATURES AND DRIER CONDITIONS IS EXPECTED THURSDAY INTO THE WEEKEND AS WEAK HIGH PRESSURE BUILDS OVER THE REGION. COASTAL LOCATIONS CAN EXPECT LOW CLOUDS EACH NIGHT AND MORNING. && .DISCUSSION...22Z SATELLITE IMAGERY SHOWS A BROAD UPPER LEVEL LOW STRETCHING FROM NORTHERN CALIFORNIA INTO OREGON. MOISTURE AND INSTABILITY ASSOCIATED WITH IT IS BRINGING ISOLATED/SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO OUR AREA. THE GREATEST THREAT WILL BE ACROSS THE MOUNTAINS OF EASTERN DEL NORTE COUNTY AND THE TRINITY ALPS THROUGH EARLY THIS EVENING. RAINFALL AMOUNTS WITHIN THE SHOWERS SHOULD BE MINIMAL, BUT HIGHER AMOUNTS ARE POSSIBLE IN THE STORMS. THOUGH, THEY MAY ONLY ADD UP TO 0.10 INCH IN A FEW SPOTS. ANYTHING THAT FORMS INTO THIS EVENING IS FORECAST TO MOVE TO THE NORTHEAST, OUT OF OUR CWA. THE SHOWERS AND THUNDERSTORMS WILL DECREASE THIS EVENING AS THE BEST CONDITIONS (MOISTURE, JET STEAK POSITIONING, INSTABILITY, ETC.) SHIFT TO THE NORTHEAST WITH THE LOW. THE LOW WILL CONTINUE TO MOVE TO THE NORTHEAST ON THURSDAY WITH HIGH PRESSURE BUILDING IN BEHIND IT. THIS WILL ALLOW SEASONABLE TEMPERATURES TO RETURN AND FOR DRY WEATHER TO PREVAIL. COASTAL LOCATIONS CAN EXPECT TEMPERATURES NEAR NORMAL WITH CLOUDS EACH NIGHT AND MORNING. MODELS SHOW BROAD TROUGHING OVER THE WEST COAST EARLY NEXT WEEK, BUT THE EXACT LOCATION AND STRENGTH OF THE TROUGH AXIS IS VERY UNCERTAIN. AS A RESULT, DIDN'T REALLY CHANGE MUCH OF THE LONG TERM FORECAST. && .AVIATION...VFR TO MVFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL OCCUR AT KCEC AND KACV THIS AFTERNOON. LOWER CONDITIONS ARE DUE TO REDUCED CEILINGS. STRATUS WILL MOVE INTO COASTAL AREAS THIS EVENING AND OVERNIGHT REDUCING CEILINGS TO IFR CONDITIONS AT KCEC AND KACV. PATCHY FOG WILL ALSO REDUCE VISIBILITIES AT KCEC AND KACV OVERNIGHT. LIGHT WINDS TO CALM CONDITIONS WILL OCCUR OVERNIGHT AT KCEC AND KACV. VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI THROUGH THURSDAY. && .MARINE...A WESTERLY SWELL WILL CONTINUE TO PROPAGATE ACROSS THE WATERS THROUGH THURSDAY. A HIGH PRESSURE SYSTEM WILL STRENGTHEN ACROSS THE NORTHEASTERN PACIFIC THURSDAY AND FRIDAY AND A HIGH PRESSURE RIDGE WILL BUILD INTO THE AREA. THE STRENGTHENING HIGH PRESSURE RIDGE WILL INCREASE THE PRESSURE GRADIENT ACROSS THE WATERS. THEREFORE THE WINDS AND SEAS WILL INCREASE THURSDAY AND FRIDAY AND INTO THIS WEEKEND. WINDS AND SEAS WILL BE HIGHER ACROSS THE OUTER WATERS. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Aug 13, 11:04 PM PDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1104 PM PDT WED AUG 13 2014 CAZ001>004-076-150615- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1104 PM PDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.